Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

K-theory tools for local and asymptotic cyclic cohomology
HTML articles powered by AMS MathViewer

by Vahid Shirbisheh PDF
Proc. Amer. Math. Soc. 133 (2005), 1185-1195 Request permission

Abstract:

A generalization of the Connes-Thom isomorphism is given for stable, homotopy invariant, and split exact functors on separable $C^*$-algebras. As examples of these functors, we concentrate on asymptotic and local cyclic cohomology, and the result is applied to improve some formulas in asymptotic and local cyclic cohomology of $C^*$-algebras. As another application, it is shown that these cyclic theories are rigid under Rieffel’s deformation quantizations.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L80, 46L65
  • Retrieve articles in all journals with MSC (2000): 46L80, 46L65
Additional Information
  • Vahid Shirbisheh
  • Affiliation: Department of Mathematics, University of Western Ontario, London, Ontario, Canada N6A 5B7
  • Email: vshirbis@uwo.ca
  • Received by editor(s): March 26, 2002
  • Received by editor(s) in revised form: December 10, 2003
  • Published electronically: November 1, 2004
  • Communicated by: David R. Larson
  • © Copyright 2004 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 1185-1195
  • MSC (2000): Primary 46L80; Secondary 46L65
  • DOI: https://doi.org/10.1090/S0002-9939-04-07807-4
  • MathSciNet review: 2117221